# SDR AALA2018061329022

- Difficulty date: June 6, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 60,421 hours, 26,269 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK PUMP 1 WAS INOPERATIVE.  THE PUMP DOES NOT AUTO SHUT OFF, ALWAYS STAYS CROSSED AND AMBER IN AUTO MODE,  MANUAL WORKED GOOD.    FOUND WIRE 3154-1358 BROKEN IN 2M BUNDLE.  REPAIRED THE WIRE IAW ESPM 20-53-21. OPS CHECKED GOOD IAW AMM 28-21-00-710-005A.
